RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2006, Volume 12, Number 1, Pages 196–207 (Mi timm143)  

This article is cited in 1 scientific paper (total in 1 paper)

Dynamically Stable Cooperative Solutions in Randomly Furcating Differential Games

L. A. Petrosyan, D. W.-K. Yeung


Abstract: The paradigm of randomly furcating differential games incorporates stochastic elements via randomly branching payoffs in differential games. This paper considers dynamically stable cooperative solutions in randomly furcating differential games. Analytically tractable payoff distribution procedures contingent upon specific random events are derived. This new approach widens the application of cooperative differential game theory to problems where future environments are not known with certainty.

Full text: PDF file (324 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2006, 253, suppl. 1, S208–S220

Bibliographic databases:

Received: 17.02.2006
Language:

Citation: L. A. Petrosyan, D. W.-K. Yeung, “Dynamically Stable Cooperative Solutions in Randomly Furcating Differential Games”, Dynamical systems: modeling, optimization, and control, Trudy Inst. Mat. i Mekh. UrO RAN, 12, no. 1, 2006, 196–207; Proc. Steklov Inst. Math. (Suppl.), 253, suppl. 1 (2006), S208–S220

Citation in format AMSBIB
\Bibitem{PetYeu06}
\by L.~A.~Petrosyan, D.~W.-K.~Yeung
\paper Dynamically Stable Cooperative Solutions in Randomly Furcating Differential Games
\inbook Dynamical systems: modeling, optimization, and control
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2006
\vol 12
\issue 1
\pages 196--207
\mathnet{http://mi.mathnet.ru/timm143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2247236}
\zmath{https://zbmath.org/?q=an:05203146}
\elib{http://elibrary.ru/item.asp?id=12040728}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2006
\vol 253
\issue , suppl. 1
\pages S208--S220
\crossref{https://doi.org/10.1134/S0081543806050154}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746894803}


Linking options:
  • http://mi.mathnet.ru/eng/timm143
  • http://mi.mathnet.ru/eng/timm/v12/i1/p196

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yeung D., Petrosyan L., “Subgame Consistent Cooperation: a Comprehensive Treatise”, Subgame Consistent Cooperation: a Comprehensive Treatise, Theory and Decision Library Series C-Game Theory Mathematical Programming and Operations Research, 47, Springer-Verlag Singapore Pte Ltd, 2016, 1–520  crossref  mathscinet  zmath  isi
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:221
    Full text:54
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020